alexa Opioid overdose in a patient using a fentanyl patch during treatment with a warming blanket.
General Science

General Science

Journal of Forensic Research

Author(s): Frlich MA, Giannotti A, Modell JH, Frlich MA, Giannotti A, Modell JH

Abstract Share this page

Abstract IMPLICATIONS: This case describes the narcotic overdose associated with the use of a fentanyl transdermal patch in a patient being rewarmed with an external warming blanket during surgery. The clinical manifestation and the presumed pharmacokinetic mechanism responsible for the fentanyl overdose are discussed.
This article was published in Anesth Analg and referenced in Journal of Forensic Research

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords